Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2012 (Vol. 4, Issue: 12)
Article Information:

Triangular Orthogonal Functions for Nonlinear Constrained Optimal Control Problems

Zhenyu Han, Shurong Li and Qianlei Cao
Corresponding Author:  Zhenyu Han 

Key words:  Direct method, inequality constraints, nonlinear, optimal control, triangular orthogonal functions, ,
Vol. 4 , (12): 1822-1827
Submitted Accepted Published
March 31, 2012 April 11, 2012 June 15, 2012

This study presents a numerical method for solving nonlinear optimal control problems including terminal state constraints, state and control inequality constraints. The method is based on Triangular orthogonal Functions (TFs). By approximating the dynamic systems, performance index and boundary conditions into triangular orthogonal series, the optimal control problem is converted into algebraic equations with unknown coefficients. Then the problem can be easily solved by some iterative method. Illustrative examples are included to demonstrate the accuracy and applicability of the presented method.

Abstract PDF HTML
  Cite this Reference:
Zhenyu Han, Shurong Li and Qianlei Cao, 2012. Triangular Orthogonal Functions for Nonlinear Constrained Optimal Control Problems.  Research Journal of Applied Sciences, Engineering and Technology, 4(12): 1822-1827.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved